# SDR GTIA2021111836128

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 13,006 hours, 5,524 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT DURING INITIAL DESCENT. AT FA REPORTED MUSTY SMELL PAST NOW 30. APPLIED SUPPLEMENT PROCEDURE IAW 3.226.1 AND SMELL WENT AWAY. -PERFORMED THE LEVEL A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM (ECS) AS PER AMM 21-00-00. NO FAULTS NOTED DURING APU, ENGINE 1 OR ENGINE 2 OPERATION ISOLATING PACK 1 / PACK2. A/C OK FON CONTINUED SERVICE.
